# SDR SIMA201035701

- Difficulty date: December 22, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 18,772 hours, 13,527 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Electronic Unit
- Part number: 895303
- Part serial: A028
- Condition: Inoperative
- Location: Mlg Prox Sensor
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON FLT 4604 AT APPROXIMATELY 500 FT ABOVE GROUND LEVEL THE CREW RECEIVED A WEIGHT ON WHEEL INPUT & WEIGHT ON WHEELS OUTPUT MESSAGE AND PROXIMITY SYSTEM CHANNEL  EICAS MESSAGE.  THE CAPTAIN DECLARED AN EMERGENCY AND ELECTED TO RETURN TO FIELD.  ACFT LANDED WITHOUT INCIDENT.  CREW PULLED THE CIRCUIT BREAKERS WHEN PARKED.  THE ACFT REMOVED FROM SERVICE.  REMOVED AND REPLACED PROXIMITY SENSORY ELECTRONIC UNIT IAW AMM 32-61-01.  THE OPERATIONAL CHECK WAS GOOD PER 32-61-00.  CHECKED NOSE STRUT FOR PROPER NITROGEN SERVICE, SERVICED PER 12-12-32.  THE AIRCRAFT WAS RETURNED TO SERVICE.
